Electronic Journal of Theoretical Physics

Open access journal for theoretical physics

Home

About us

Editorial Board

Articles

For Authors

Contact us

 

ISSN 1729-5254

 

 

Volume 2, Issue 8 (December 2005)

 

Full text: Acrobat PDF (704 KB)

 

Number 

Articles Title

1

Fractional Unstable Euclidean Universe.

 

 El-Nabulsi Ahmad Rami

 

Full text: Acrobat PDF (174 KB)  

 

2

Parametric Relationships Among Some Phenomenological Non-Relativistic Hadronic Potentials

 

 

 

Teik-Cheng Lim

 

Full text: Acrobat PDF (153 KB)

 

3

Non Linear Assessment of Musical Consonance

 

SLluis Lligośna Trulla, Alessandro Giuliani, Giovanna Zimatore, Alfredo Colosimo and Joseph P. Zbilut

 

 

Full text: Acrobat PDF (326 KB)  

 

4

 Conditions for the Generation of Causal Paradoxes from Superluminal Signals

 

 

Giuseppe Russo

 

Full text: Acrobat PDF (203 KB)  

 

 

 

 

 

 

Copyright ę 2003-2012 Electronic Journal of Theoretical Physics (EJTP)

All rights reserved